# SDR DALA2021060102990

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,735 hours, 41,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 L2 DOOR HARD TO ARM. CORRECTIVE ACTION: R/R L2 DOOR BUSTLE & INSTALLED SAFETY PIN ON INFLATION CYL REGULATOR PER B757 AMM 25-66. FOUND TOP OF GIRT BAR SLIDER TO BE FAILING TO ALIGN WITH FLOOR FITTINGS. AJUSTED THE GIRT BAR CRANK ADJUSTMENT SCREW 1/4 TURN PER B757 AMM 52-11. OPS CK GOOD. RMVD SFTY PIN FROM INFLATION CYL AND INSTLLED BUSTLE PER B757 AMM 25-66. (1823471)
